# SDR UALA2009082102581

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 64,866 hours, 24,348 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Part number: MC1019151
- Part serial: 618
- Condition: Inoperative
- Location: O2 Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT O2 MASK MICROPHONE WILL NOT TEST.  REPLACED MASK.
